Kansas, 2002

Tornadoes and Flash Flooding in Kansas, May 8, 2002

May 8, 2002 · NWS ICT · 66 events in 13 counties and zones

45 hail, 11 thunderstorm wind, 8 tornado, 2 flash flood, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$58,000
Crop damage
None recorded
Events
66

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before the first event at May 8, 1:55 PM CST, 12 minutes earlier.

Area forecast discussion, May 8, 1:55 PM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
255 PM CDT WED MAY 8 2002

FCST CONCERNS...
SVR WX/FLOOD POTNL FOR THE CWA THRU TNGT...

WILL RELY ON SATELLITE AND SFC DATA FOR THIS EVENINGS FCST...THEN
ON ETA/AVN BEYOND.

TRIPLE POINT NOW LURKING ACROSS SOUTH CENTRAL KS WITH STRONG
MIXING/HEATING AND DESTABILIZATION TAKING PLACE. LATEST VISIBLE
SATELLITE SHOWS ELEVATED CONVECTION DEVELOPING JUST EAST OF ICT DUE
TO WHAT MAY BE FORCING FROM AN ELEVATED DRYLINE. WATER VAPOR DOES
HINT AT ANOTHER WAVE ACROSS NEW MEXICO WITHIN LARGER SCALE UPPER
TROUGH EMERGING INTO THE PLAINS. THIS MAY ENHANCE THE SFC/THERMAL
LOW SW OF ICT THIS EVENING.

SITUATION DICTATES HIGH POPS ALONG AND EAST OF INTERSTATE 135 THIS
EVENING. LOW LEVEL CAPE SHOULD BE GREATER TONIGHT THAN
YESTERDAY...WHILE EHI VALUES IN EXCESS OF 5 INDICATE THE TORNADO
THREAT...ESPECIALLY FROM ICT SOUTH AND EAST. WILL ALSO CARRY THE
FLOOD WATCH TONIGHT GIVEN SATURATED CONDS FROM ICT EAST.

THU...WILL FINALLY GET SOME QUIET WX INTO THE CWA WITH GOING FCST
HANDLING THE WORDING WELL.

FRI-SUN...NEXT UPPER TROUGH WILL BEGIN TO INFLUENCE THE WX BY
INDUCING LOWER PRESSURES AND AIDING IN THE RETURN FLOW OF MOISTURE
BY FRIDAY. WILL KEEP FRIDAY DRY HOWEVER WILL INCREASE CLOUDS AND
LOWER MAX TEMPS TO AGREE WITH SURROUNDING OFFICES. PRECIP CHCS BACK
INTO THE FCST FRIDAY NIGHT RIGHT THROUGH SUNDAY NIGHT. HAVE TWEAKED
MAX TEMPS DOWN AND INCREASE PRECIP CHCS THROUGH THAT PERIOD.

NEXT WEEK...FINALLY LOOKS AS IF THE LONGWAVE PATTERN MAY ALLOW FOR
RIDGING THROUGH WEDS WITH DRY CONDS AND SEASONABLE TEMPS.

FCSTID =11
ICT   47  65  43  69 /  50   5   0  10
HUT   45  64  41  69 /  20   5   0  10
EWK   46  64  42  68 /  50   5   0  10
EQA   47  65  42  68 /  60   5   0  10
WLD   48  66  42  71 /  60   5   0  10
RSL   40  60  40  68 /  20   5   0  10
GBD   42  62  40  69 /  20   5   0  10
SLN   44  63  42  67 /  20   5   0  10
MPR   46  64  42  68 /  40   5   0  10
CFV   51  67  42  70 /  70   5   0  10
CNU   48  66  41  68 /  70   5   0  10
K88   48  65  41  67 /  70   5   0  10

.ICT...FLOOD WATCH TONIGHT FOR ZONES
KSZ069>072...KSZ092>096...KSZ098>100.

In the hours before

Special weather statement, May 8, 10:03 AM CST, 4 hours 4 minutes before
KSZ032-033-047>053-067>072-082-083-091>096-098>100-081800-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1103 AM CDT WED MAY 8 2002

THE WEEKLY TESTS FOR THE NOAA WEATHER RADIO STATIONS WXK-92 IN
ELLSWORTH (162.400 MHZ)...KEC-59 IN WICHITA (162.550 MHZ)...WWH-22
IN BEAUMONT (162.500 MHZ)...AND WXK-95 IN ERIE (162.400 MHZ) WILL
NOT BE PERFORMED TODAY BETWEEN 11 AM AND NOON...AS A RESULT OF THE
THREAT FOR SEVERE WEATHER LATE THIS AFTERNOON AND TONIGHT.

JMC
Special weather statement, May 8, 11:23 AM CST, 2 hours 44 minutes before
KSZ048>053-067>072-082-083-091>096-098>100-090500-

HAZARDOUS WEATHER OUTLOOK...RETRANSMISSION
NATIONAL WEATHER SERVICE WICHITA KS
1223 PM CDT WED MAY 8 2002

...ANOTHER OUTBREAK OF SEVERE WEATHER IS EXPECTED LATER THIS
AFTERNOON AND EVENING...

A COLD FRONT WILL MOVE INTO SOUTH CENTRAL KANSAS BY EARLY THIS
EVENING. A DRYLINE WILL EXTEND SOUTHWARD FROM THE FRONT...INTO
WESTERN OKLAHOMA. THE AIRMASS IS EXPECTED TO ONCE AGAIN BECOME VERY
UNSTABLE TO THE EAST OF THE DRY LINE AND COLD FRONT INTERSECTION.
SEVERE THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP LATE THIS
AFTERNOON IN SOUTH CENTRAL KANSAS...AS WINDS CONVERGE NEAR THESE
BOUNDARIES. THE STORMS WILL THEN PROGRESS RAPIDLY INTO SOUTHEAST
KANSAS THIS EVENING...WHERE A SQUALL LINE MAY EVOLVE.

WIND SHEAR PROFILES COMBINED WITH THE HIGH INSTABILITY...WILL AGAIN
BE FAVORABLE FOR SUPERCELL STORMS WITH VERY LARGE HAIL AND STRONG...
DAMAGING WIND GUSTS LIKELY. IF WINDS NEAR THE SURFACE CAN BACK
SLIGHTLY TO THE SOUTHEAST AHEAD OF THE DRY LINE AND COLD FRONT...
THEN THE RISK FOR TORNADOES WILL ALSO INCREASE...ESPECIALLY FOR
SOUTH CENTRAL AND SOUTHEAST KANSAS. THE HIGHEST RISK AREA FOR
SEVERE WEATHER WOULD BE ALONG AND EAST OF THE KANSAS TURNPIKE...
INCLUDING THE WICHITA METRO AREA.

DUE TO THE HIGH MOISTURE CONTENT IN THE ATMOSPHERE...VERY HEAVY
RAINFALL MAY ACCOMPANY SOME OF THE STORMS. THE GROUND IS SATURATED
IN MANY AREAS EAST OF THE TURNPIKE...SO FLOODING IS POSSIBLE
THERE.

SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND
EVENING ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS.

CARUSO

The radar

The Wichita radar (KICT), 69 km away, was scanning. The volume nearest the first event began at 20:09 UTC.

Open the radar archive at this moment

Event by event

45 hail, 11 thunderstorm wind, 8 tornado, 2 flash flood. Local standard time, as filed.

Tornado, McPherson

When
May 8, 2:07 PM CST to 2:09 PM CST
Where
McPherson County, 6 mi NW of Moundridge
Rating
F0
Path length
2 mi
Path width
110 yd
Reported by
BROADCAST MEDIA
Coordinates
38.267, -97.600

Reported by KSNW channel 3, the tornado remained in open country.

Hail, Sedgwick

When
May 8, 2:13 PM CST
Where
Sedgwick County, 4 mi S of Garden Plain
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.617, -97.683

Hail, McPherson

When
May 8, 2:21 PM CST
Where
McPherson County, 2 mi W of Canton
Measured
1.75 in hail
Reported by
STORM CHASER
Coordinates
38.383, -97.450

Hail, Sedgwick

When
May 8, 2:32 PM CST
Where
Sedgwick County, 3 mi W of Garden Plain
Measured
1.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.667, -97.733

Hail, Kingman

When
May 8, 2:32 PM CST
Where
Kingman County, Norwich
Measured
1.25 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.450, -97.850

Hail, Kingman

When
May 8, 2:40 PM CST
Where
Kingman County, 2 mi NE of Norwich
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.467, -97.817

Tornado, Marion

When
May 8, 2:41 PM CST
Where
Marion County, 4 mi N of Goessel
Rating
F0
Path length
1 mi
Path width
220 yd
Reported by
LAW ENFORCEMENT
Coordinates
38.300, -97.350

Occurred in open country.

Hail, Kingman

When
May 8, 2:50 PM CST
Where
Kingman County, Norwich
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.450, -97.850

Tornado, Marion

When
May 8, 2:55 PM CST
Where
Marion County, 1 mi S of Lehigh
Rating
F0
Path length
1 mi
Path width
220 yd
Reported by
GENERAL PUBLIC
Coordinates
38.350, -97.300

Occurred in open country.

Tornado, Harper

When
May 8, 3:09 PM CST
Where
Harper County, 7 mi SW of Anthony
Rating
F0
Path length
2 mi
Path width
220 yd
Reported by
LAW ENFORCEMENT
Coordinates
37.083, -98.117

Occurred in open country.

Hail, Sedgwick

When
May 8, 3:10 PM CST
Where
Sedgwick County, Maize
Measured
1.25 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.767, -97.467

Hail, Harper

When
May 8, 3:11 PM CST
Where
Harper County, 2 mi W of Anthony
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.150, -98.067

Hail, Marion

When
May 8, 3:18 PM CST
Where
Marion County, Lincolnville
Measured
0.88 in hail
Reported by
LAW ENFORCEMENT
Coordinates
38.500, -96.967

Hail, Marion

When
May 8, 3:20 PM CST
Where
Marion County, Lincolnville
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
38.500, -96.967

Hail, Marion

When
May 8, 3:25 PM CST
Where
Marion County, Pilsen
Measured
2.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
38.467, -97.033

Hail, Sedgwick

When
May 8, 3:28 PM CST
Where
Sedgwick County, Wichita
Measured
0.75 in hail
Reported by
OFFICIAL NWS OBS.
Coordinates
37.700, -97.333

Occurred at Mid-Continent Airport.

Hail, Sedgwick

When
May 8, 3:30 PM CST
Where
Sedgwick County, Wichita
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.700, -97.333

Hail, Sedgwick

When
May 8, 3:33 PM CST
Where
Sedgwick County, Wichita
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.700, -97.333

Hail, Sedgwick

When
May 8, 3:35 PM CST
Where
Sedgwick County, Wichita
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.700, -97.333

Hail, Harper

When
May 8, 3:35 PM CST
Where
Harper County, 6 mi SW of Anthony
Measured
1.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.083, -98.117

Flash Flood, Sedgwick

When
May 8, 3:37 PM CST to 6:37 PM CST
Where
Sedgwick County, Wichita
Reported by
LAW ENFORCEMENT
Coordinates
37.685, -97.461 (the zone’s center; the record gives no point)

Street flooding.

Hail, Harper

When
May 8, 3:38 PM CST
Where
Harper County, 2 mi S of Anthony
Measured
0.88 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.117, -98.033

Hail, Sedgwick

When
May 8, 3:42 PM CST
Where
Sedgwick County, Wichita
Measured
0.88 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.700, -97.333

Hail, Harper

When
May 8, 3:44 PM CST
Where
Harper County, Waldron
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.000, -98.183

Hail, Sedgwick

When
May 8, 3:47 PM CST
Where
Sedgwick County, Wichita
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
37.700, -97.333

Occurred at Wichita State.

Hail, Chase

When
May 8, 3:48 PM CST
Where
Chase County, 2 mi W of Hymer
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
38.483, -96.717

Hail, Sedgwick

When
May 8, 3:52 PM CST
Where
Sedgwick County, Wichita
Measured
1.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.700, -97.333

Occurred at 21st St. N/Waco intersection.

Thunderstorm Wind, Butler

When
May 8, 3:58 PM CST
Where
Butler County, 10 mi N of El Dorado
Measured
52 kt (60 mph)
Reported by
GENERAL PUBLIC
Coordinates
37.967, -96.867

Tornado, Sumner

When
May 8, 4:00 PM CST
Where
Sumner County, 3 mi SE of Argonia
Rating
F0
Path length
1 mi
Path width
110 yd
Reported by
TRAINED SPOTTER
Coordinates
37.233, -97.733

Occurred in open country.

Thunderstorm Wind, Sedgwick

When
May 8, 4:00 PM CST
Where
Sedgwick County, Wichita
Measured
52 kt (60 mph)
Property damage
$3,000
Reported by
LAW ENFORCEMENT
Coordinates
37.700, -97.333

Roof damage.

Hail, Butler

When
May 8, 4:01 PM CST
Where
Butler County, 5 mi N of Andover
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.783, -97.133

Hail, Butler

When
May 8, 4:03 PM CST
Where
Butler County, 5 mi N of Andover
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.783, -97.133

Hail, Sedgwick

When
May 8, 4:05 PM CST
Where
Sedgwick County, 3 mi E of Kechi
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.800, -97.233

Hail, Harper

When
May 8, 4:07 PM CST
Where
Harper County, Freeport
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.200, -97.850

Tornado, Chase

When
May 8, 4:10 PM CST
Where
Chase County, 10 mi E of Strong City
Rating
F0
Path length
2 mi
Path width
220 yd
Reported by
TRAINED SPOTTER
Coordinates
38.400, -96.350

Occurred in open country.

Hail, Butler

When
May 8, 4:25 PM CST
Where
Butler County, 5 mi E of Whitewater
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.967, -97.050

Hail, Butler

When
May 8, 4:29 PM CST
Where
Butler County, Benton
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.783, -97.117

Hail, Sumner

When
May 8, 4:42 PM CST
Where
Sumner County, Wellington
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.267, -97.400

Hail, Sumner

When
May 8, 4:45 PM CST
Where
Sumner County, Wellington
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.267, -97.400

Hail, Sumner

When
May 8, 4:47 PM CST
Where
Sumner County, Wellington
Measured
1.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.267, -97.400

Thunderstorm Wind, Butler

When
May 8, 5:02 PM CST
Where
Butler County, El Dorado
Measured
52 kt (60 mph)
Reported by
TRAINED SPOTTER
Coordinates
37.817, -96.867

Hail, Sumner

When
May 8, 5:04 PM CST
Where
Sumner County, Oxford
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.283, -97.167

Flash Flood, Butler

When
May 8, 5:05 PM CST to 8:05 PM CST
Where
Butler County, 4 mi N of Andover
Reported by
LAW ENFORCEMENT
Coordinates
37.781, -96.839 (the zone’s center; the record gives no point)

Road flooded to depth of 4 inches.

Thunderstorm Wind, Butler

When
May 8, 5:10 PM CST
Where
Butler County, El Dorado Res
Measured
52 kt (60 mph)
Reported by
TRAINED SPOTTER
Coordinates
37.867, -96.817

Hail, Sumner

When
May 8, 5:15 PM CST
Where
Sumner County, 1 mi S of Perth
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.150, -97.500

Hail, Butler

When
May 8, 5:15 PM CST
Where
Butler County, 4 mi SW of Augusta
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.650, -97.033

Hail, Sumner

When
May 8, 5:24 PM CST
Where
Sumner County, 4 mi SE of Wellington
Measured
1.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.233, -97.350

Hail, Butler

When
May 8, 5:32 PM CST
Where
Butler County, El Dorado
Measured
0.88 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.817, -96.867

Hail, Cowley

When
May 8, 5:32 PM CST
Where
Cowley County, 2 mi NW of Udall
Measured
0.88 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.400, -97.150

Hail, Cowley

When
May 8, 5:35 PM CST
Where
Cowley County, 2 mi E of Udall
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.383, -97.083

Hail, Sumner

When
May 8, 5:44 PM CST
Where
Sumner County, 6 mi N of Caldwell
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.117, -97.600

Tornado, Sumner

When
May 8, 5:48 PM CST to 5:49 PM CST
Where
Sumner County, 3 mi S of Geuda Spgs
Rating
F0
Path width
110 yd
Reported by
TRAINED SPOTTER
Coordinates
37.067, -97.150

Occurring in open country, the tornado would cross into Cowley County.

Tornado, Cowley

When
May 8, 5:49 PM CST to 5:54 PM CST
Where
Cowley County, 5 mi W of Arkansas City
Rating
F0
Path length
5 mi
Path width
220 yd
Reported by
TRAINED SPOTTER
Coordinates
37.067, -97.133

The same tornado that began 3 miles south of Gueda Springs right on the Sumner/Cowley county line, this tornado remained over open country as it tracked in a north/northeast manner.

Hail, Cowley

When
May 8, 6:15 PM CST
Where
Cowley County, Burden
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.317, -96.750

Hail, Cowley

When
May 8, 6:25 PM CST
Where
Cowley County, Cambridge
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.317, -96.667

Hail, Elk

When
May 8, 6:50 PM CST
Where
Elk County, Moline
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.367, -96.300

Thunderstorm Wind, Chautauqua

When
May 8, 6:50 PM CST
Where
Chautauqua County, Cedar Vale
Measured
52 kt (60 mph)
Reported by
TRAINED SPOTTER
Coordinates
37.100, -96.500

Hail, Chautauqua

When
May 8, 7:02 PM CST
Where
Chautauqua County, 10 mi NW of Sedan
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.233, -96.317

Hail, Chautauqua

When
May 8, 7:08 PM CST
Where
Chautauqua County, 6 mi N of Sedan
Measured
1.25 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.217, -96.183

Hail, Montgomery

When
May 8, 7:42 PM CST
Where
Montgomery County, Elk City
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
37.283, -95.917

Thunderstorm Wind, Montgomery

When
May 8, 8:02 PM CST
Where
Montgomery County, Coffeyville
Measured
50 kt (58 mph)
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
37.033, -95.633

Coffeyville ASOS.

Thunderstorm Wind, Labette

When
May 8, 8:16 PM CST
Where
Labette County, Edna
Measured
52 kt (60 mph)
Reported by
TRAINED SPOTTER
Coordinates
37.050, -95.367

Thunderstorm Wind, Labette

When
May 8, 8:25 PM CST
Where
Labette County, 1 mi W of Edna
Measured
65 kt (75 mph)
Property damage
$15,000
Reported by
LAW ENFORCEMENT
Coordinates
37.050, -95.383

House sustained minor roof damage. Portable carport blown into trees. Mailbox blown acorss road. Minor tree damage.

Thunderstorm Wind, Labette

When
May 8, 8:30 PM CST
Where
Labette County, 5 mi E of Edna
Measured
52 kt (60 mph)
Reported by
UTILITY COMPANY
Coordinates
37.050, -95.283

Minor tree damage.

Thunderstorm Wind, Labette

When
May 8, 8:40 PM CST
Where
Labette County, Chetopa
Measured
65 kt (75 mph)
Property damage
$15,000
Reported by
LAW ENFORCEMENT
Coordinates
37.033, -95.083

Stand alone garage collapsed onto new truck.

Thunderstorm Wind, Labette

When
May 8, 8:40 PM CST
Where
Labette County, Chetopa
Measured
65 kt (75 mph)
Property damage
$25,000
Reported by
LAW ENFORCEMENT
Coordinates
37.033, -95.083

Barn destroyed.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2002Every state in 2002This day in weather historyThe tornado archive for Kansas, 2002Warnings in Kansas, May 2002

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5288383, 5288384, 5288385, 5288386, 5288460, 5288461, 5288462, 5288463, 5288464, 5288465, 5288466, 5288467, 5288468, 5288469, 5288471, 5288470, 5288472, 5288473, 5288474, 5288475, 5288476, 5288477, 5288478, 5288479, 5288480, 5288481, 5288482, 5288483, 5288484, 5288485, 5288486, 5288487, 5288488, 5288489, 5288490, 5288491, 5288492, 5288582, 5288583, 5288584, and more.